# SDR DL72S950822

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 CK, FOUND FUSELAGE SKIN DAMAGED BETWEEN STA 720E AND 720F AT STR 27L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 3.
